# SDR DL72W972592

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000121
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTED ELECT SMELL IN FWD GALLEY AREA.  REPLACED COFFEEMAKER.
